Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 147026, 8 pages
http://dx.doi.org/10.5402/2011/147026
Research Article

Best Approximation of Data Distributed in a Band

Universidad Nacional de Río Cuarto, Ruta 36 km 601, Río Cuarto 5800, Argentina

Received 7 June 2011; Accepted 14 July 2011

Academic Editor: J. Jahn

Copyright © 2011 H. Cuenya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the problem to approximate a data set which are affected in a such way that they present us as a band in the plane. We introduce a deviation measure, and we research the asymptotic behavior of the best approximants when the band shrink in some sense.